# SDR REXA2015060900582

- Difficulty date: June 9, 2015
- Submitted: June 16, 2015
- Operation: Air carrier
- Aircraft: N914XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15149
- Aircraft time: 18,762 hours, 11,982 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-53-900-503 CORROSION IN AVIONICS BAY, LOWER FUSELAGE BELOW FLOOR FS 364, STRINGER 26 LT.  R & R STRINGER 26 LT FROM FS 333 - 364 IAW SRM 51-42-06.
